# SDR DALA14027945807

- Difficulty date: May 1, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 41,389 hours, 13,617 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FUSELAGE STRINGER 16L CRACKED AT BS 780+24 AT END OF STR.  REMOVED, FABRICATED ON TRAVELER 70005936070001, AND INSTALLED STRINGER SECTION AND 2 EA STR CLIP, SPLICE IAW SRM.
